PDA

View Full Version : Tooth Pain



DrinkofWtr
01-13-2009, 09:40 AM
Hi everyone:

I am at my wits end with my boyfriend. He has terrible tooth pain and hasn't slept for two nights, but refuses to go to the dentist. I have decided to quit worrying about it because if the pain gets unbearable he will have to do something.

Another Drs. appt. for me this afternoon. I have blood coming out of my nose. Afraid I have a sinus infection. The winds have been horrible here and dust and pollens are everywhere. I hope I get some medicine, or something at the Drs. I have been suffering for about a week now with this new development.

iseedeadmonkeys
01-13-2009, 11:20 AM
men are just a pin in the bum when they hurt, brings everyone down too :lol:

nose bleeds from strong wind? wow not heard of that, my button was bleeding for a while til i realised it was laack of iron in my body, hope you get your nose sorted hugs!!

sits_inthe_corner
01-13-2009, 05:08 PM
Gentle hugs to ya DrinkofWtr

Get some string...and tie it to a door knob and call your sweetie over :lol:

My dearest can be a pain in the rump as well when it comes to going to the doctor...sigh

About the nose bleeds...what medications are you on? Are any of them blood thinners?

Danica01
01-13-2009, 11:05 PM
Men sure are silly when they are sick or in pain, they turn in to little kids :wink: When the pain gets bad enough he will go but until them you have to wait.......and that is horrible :!: When I have sinus infection, which I seem to get at least once a month, my nose will bleed. Hopefully that is all this is for you :wink: Let us know what you find out at the doctor. I am sending you thoughts of patience so you can deal with your boyfriend and gentle hugs to you for comfort while you are not well :) :) Hang in there and keep your chin up :angel:

DrinkofWtr
01-14-2009, 09:15 AM
I had to literally fight with my Dr. to get antibiotics for my sinus infection. I said, "How do you know it's not bacterial?" He had not taken a culture. He said, "I really don't want to give you this prescription because I believe it will clear up on its own." I said, "Well it hasn't cleared up in over a week." Of course, once I started taking the Amoxicillin, I started feeling better right away and my nose isn't bleeding anymore.

Drs. can be a pain in the butt, sometimes. Four prescriptions later, I left the Drs. office. He is also treating me for high blood pressure and increased my dosage of Atenolol, plus started me on Hydralazine. I hope I don't experience any side effects from Hydralazine and can tolerate it. Plus, he got me a referral into the allergy clinic, so I can possibly get allergy shots for my dust and environmental allergies.

Unrelated--I am so excited because I am getting a new sofa today.
The "cushy" kind with all the pillows on it. It's been a long time since I have had any new furniture. The old sofa was pretty ratty and uncomfortable.

Bye for now. Talk to you all later.

Danica01
01-15-2009, 01:49 AM
Doctors can be a bit harsh and sometimes they forget that we have enough issues that make fighting off a cold almost impossible. I am glad you stood your ground and got some medicine to help you get over this. Good luck on the new meds and keep us posted on how you are doing on them.

I am excited for you and your new couch!!!! If it is soft a mushy it will be fun to lay on it and cuddle in! I think there are two things we must have.......a mushy couch that you sink in and never want to get out of and a very comfy bed :!: Enjoy the couch and snuggle in with a good book or movie :D

DrinkofWtr
01-15-2009, 04:06 PM
Started the new blood pressure medicine, but it is making me dizzy and making my eyes see blurry. I don't think I am going to be able to tolerate this medicine either.

I am thinking of giving it a few more days to see if my body gets used to it. Is that a good idea, or should I just stop taking it period.

iseedeadmonkeys
01-15-2009, 04:24 PM
deffo give it time to get in the system,
dont forget all meds are like that at first
take it easy and go with the flow
but if it gets too ubarable
you know the rest 8)

Danica01
01-16-2009, 05:23 PM
How are the new meds going? Are the side effects getting worse or better? I hope you are doing ok and hang in there and like iseedeadmonkeys said, it takes time for all medicine to kick in and for our own bodies to adjust to it :wink: Keep us updated on how you are doing :!: